# SDR HNAA2023081000312

- Difficulty date: August 10, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 41,581 hours, 38,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HN00103267  CENTER FLOOR BEAM CAP HAS CORROSION BETWEEN FRM 14 AND FRM 18.  INSTALLED NEW SERVICABLE GUSSET P/N 145-22460-015 IAW ERJ-145 SRM 51-40-02-PR
